Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Have purple eyelids with bloodshot eye, swelling and pain in nose. Easy way to get cure?

Nov 2013
User rating for this question
Very Good
Answered by

Practicing since : 1994
Answered : 5293 Questions
my mum (63) is in incredible pain tonight with her nose gristle,she said her "nose has blown up",im not sure how swollen,,,she cant even put her glasses on as it hurts so much.. She also said 2 days ago she was reading a book and she could see bright lights on the page she would blink and they would go away.. Her eyelids have also gone purple and one eye is bloodshot...
Posted Thu, 21 Feb 2013 in Infections
Answered by Dr. Sudhir Kumar 11 minutes later

Thank you for posting your query.

The clinical symptoms described by you are suggestive of a local infection affecting the nose, around the eyes, and nearby regions.

In view of the pain and swelling, the infection is likely to be a bacterial infection.

As of now, the treatment would be with antibiotics and analgesics such as ibuprofen.

She should be seen by an XXXXXXX Medicine physician to plan out the treatment and investigations.

I hope it helps. Please get back if you have any more queries.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology) XXXXXXX Consultant Neurologist
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor